# SDR AALA202201272559

- Difficulty date: January 23, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Airbus A300*
- Aircraft serial: 6621
- Aircraft time: 16,543 hours, 6,455 cycles
- System (JASC): 2210 · Autopilot System
- Part: None
- Part number: FE412000107
- Part serial: FR1420
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: ON SHORT FINAL, FIRST OFFICER SIDE STICK UNCOMMANDED " PRIORITY RIGHT" TWICE.  AFTER AUTOTHRUST UNCOMMANDED TAKE OFF GO AROUND THRUST, EXECUTED GO AROUND WITH CA PRIORITY ON SIDESTICK AND AIRCRAFT FUNCTIONED NORMALLY. **SUPPLEMENTAL REPORT FOR AALA202201262559: REMOVED AND REPLACED FIRST OFFICER'S SIDE STICK UNIT PER AMM 27-92-41.** (CLOSED)
